# SDR COMA0570124

- Difficulty date: November 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 4,733 hours, 3,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,733 hours, 3,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5820 - GEAR DISAGREE.  REPLACED THE BALANCE RELIEF VALVE.
